# SDR DL72W961732

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FWD FRAME CRACKED AT UPPER HINGE CUTOUT.  REPAIRED PER SRM 52-40-02 FIG 4.
